Workshops
Dance Initiation

by our beloved volunteers

  • Date: Friday 7.30-8.30pm & Saturday 7-8pm

  • Duration: 1 hour

  • Number of participants:

  • Location: Barn

  • Price: Free

Machine Workshop

by Théodore Lefeuvre

After the success of the introduction workshop held during the 2019 edition of the Folk Festival in Morimont, Theodore is back in 2022 to give you a lecture-workshop on the history and technique of electronic music with machines.

  • Date: Saturday - 11am-1pm

  • Duration: 2 hours

  • Number of participants: 30 max

  • Location: Yard (or veranda in case of rain)

  • Free price

Gnomes’ Ball

by Hélène Costantini with Ribambal

This is a great opportunity for families to dance together and make new friends at the Gnomes’ Ball!

  • Date: Saturday - 11.30am-12.30pm

  • Duration: 1 hour

  • Number of participants:

  • Location: Terrace (or Yard in case of rain)

  • Price: Free

Accordion workshop

by Amélie Denarié

Starting with a simple melody (theme and grid) we will approach rhythmic work (chords and rhythmic right hand, left hand variations), right hand phrasing and of course listening through collective play so that everyone can find their interpretation and make a melody sound!

  • Date: Saturday - 1pm-4pm

  • Duration: 3 hours

  • Number of participants: 12 max

  • Location: Hotel veranda

  • Price: 32€

Dance workshop

by Laure Fourest with Kaz Kan Zie

During this workshop « Couple Dances and Musicality », I propose to take the time to settle down and dive into our dancing relationship with music, with the complicity of Aymerick Tron Alvarez and Jérémie Bonamant (Kazkanzie!). This is an opportunity to ask ourselves what we, as dancers, give to the musicians who offer us their music, and to explore a few tools that will allow us to better connect with the suggestions they make. Take some real time to explore the relationship of our body to the music, how to make it available and sharpen it to really find harmony and dialogue with the music that sets it in motion…

  • Date: Saturday - 1pm-4pm

  • Duration: 3 hours

  • Number of participants: 20 max

  • Location: Barn

  • Price: 20€

Presentation of le Labo M

Labo M is the association that lives in Morimont and organises the festival. Come and discover more!

  • Date: Saturday - 3pm-4.30pm

  • Duration: 2 hours

  • Number of participants: ∞

  • Location: Garden

  • Price: Free

Conference Harmonies of colors and body, which combinations?

by Hélène

Physical colors and their psychic effects compose a universe full of mysteries… With a wealth of experience in painting and image consulting, Hélène takes us on a poetic and observational journey to discover the harmonies of colors, and takes us behind the scenes of our clothing questions… Should I wear blue or yellow? Oh, how well does this sweater fit you! What colors go with my skin? With my body as it is?

  • Date: Sunday 2pm-3pm

  • Duration: 1 hour

  • Number of participants: ∞

  • Location: Veranda of the hotel

  • Price: Free

Ecoprinting workshop

by the collective Bouillons

We propose to the participants to discover the art of ecoprinting. This technique is based on the use of plants to make prints on fabric. There is a part of expected and a part of unexpected in this technique which pays homage to petals, leaves, bark, berries by creating traces, prints, on fabrics.

 
  • Date: Sunday 11am - 5pm

  • Duration: 20’ per person

  • Number of participants: ∞

  • Location: White House in the yard

  • Free price

Storytelling stroll
  • Date: Sunday 11-12 am

  • Duration: 1 hour

  • Number of participants: ∞

  • Location: Allée des Seigneurs

  • Price: Free

Ensemble Music Workshop

by Ribambal

Lucile and Fabrice will take you into the music, whatever your instrument, thanks to harmonisations, listening training and, above all, a lot of joy! Lucile Kopff and Fabrice Kieffer form a hell of a duo! The transverse flute, the accordion and the hurdy-gurdy have made a pact at the crossroads between the Balkans, the French musette and Swedish folk dances. Beware, it is said that the beauty of their melodies can drive those who listen to them mad with love! Even the most courageous are taken in…

  • Date: Sunday 1pm-3pm

  • Duration: 2 hours

  • Number of participants: 15 max

  • Location: Hotel

  • Price: 20€

Painting workshop, When colours meet

by Hélène Costantini

On large format wet paper, come and be surprised by the colour! Reveal for yourself the tender green, the deep purple, the delicate mauve, the bright turquoise. The emerging brown or the blaze of this autumn Sunday! Whether you are 3 years old, 25 years old or 69 years old, Hélène will accompany you warmly in this sensitive exploration of the encounter of colours.

  • Date: Sunday 2pm-3pm

  • Duration: 1 hour

  • Number of participants: 12 max

  • Location: Veranda

  • Free Price